# SDR 2015FA0000149

- Difficulty date: April 20, 2015
- Submitted: April 20, 2015
- Operation: General aviation
- Aircraft: N316WB
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8004057
- System (JASC): 2140 · Heating System
- Part: Combustion Tube
- Part number: CDPN2002
- Part serial: 8881117
- Condition: Failed
- Location: Heater
- Part time: 435 hours
- Component: Heater Assembly, C&Dassociate, B3040
- Component part number: 10E212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER WAS O/H. HAS DATA PLATE ON THE HEATER JACKET. HEATER FAILED THE PRESSURE DECAY TEST. COMBUSTION TUBE ASSEMBLY HAS MULTIPLE LEAKS/HOLES. THE OUTER COMBUSTION TUBE SHOWS SIGN OF COLLAPSING FROM PRESSURIZATION. THE INTERIOR COMBUSTION TUBE IS SPLIT ALONG THE WELD SEAM AND DISTORTED.
